# SDR USAAD98133

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1924 - AIRCRAFT EXPERIENCED HEAVY VIBRATION FROM NOSE WHEEL AREA AFTER GEAR RETRACTION.  MAINTENANCE FOUND THE RIGHT NOSE GEAR DOOR OPEN.  THE DOOR WAS SECURED CLOSED AND THE AIRCRAFT DISPATCHED.  (M)
